Stocrin and sleepiness
May 10, 2007
Itake my meds, Stocrin and Truvada in the mornings. I met a friend who said that he was amazed because everyone he knew was told to take Stocrin at night because it makes everyone really drowsy and dopey. I felt drowsy all day today..... Am I ok to take mine in the mornings or should I take them before bed every night?
Response from Dr. Henry
The majority of patients taking efavirenz (Stocrine or Sustiva or as a component of Atripla) take the medication at night in orer to try and minimize the impact of any efavirenz induced drowsiness/central nervous system side effects. Some patients seem to do better when taking efavirenz in the morning. In your case it may be worthwhile to discuss with your HIV specialist the pros and cons of trying out evening dosing for your medications and observing what happens to your drowsy feeling. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Should I Get Tested After Protected Anal Sex?
- Are White Bumps On Penis A Symptom Of HIV?
- How Do You Know If You Have Oral Thrush?
- Anal Warts After Deep Kissing Worried I Have HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.